| Model Number |
M006580010 |
| Medical Device Problem Codes |
Device Displays Incorrect Message (2591); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2020 that a genesys hta 115v control unit was used in a procedure performed on an unknown date.According to the complainant, the console showed error code 10 fast pump.Boston scientific has been unable to obtain additional information regarding the event and how the procedure was completed despite good faith efforts.